# SDR GTIA05152005

- Difficulty date: May 15, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CABIN SEAT TRACK CORRODED.  REMOVED FLOOR PANELS.  REMOVED DAMAGED SEAT TRACK AND FORWARD AND AFT GIRT MOUNTS.  FABRICATED FORWARD AND AFT GIRT MOUNTS.  LOCATED AND DRILLED NEW HOLES ON FABRICATED FORWARD AND AFT GIRT MOUNTS.  LOCATED AND DRILLED NEW SEAT TRACK.  TREATED AND PRIMED AND TOP COATED SEAT TRACK.  INSTALLED NEW FABRICATED SEAT TRACK.  INSTALLED FLOORBOARD.  HEAT TREATED 2 GIRT BAR MOUNTS.  TREATED AND PRIMED TWO GIRT BAR MOUNTS.  TOP COATED TWO GIRT BAR MOUNTS.  INSTALLED TWO GIRT BAR MOUNTS.  INSTALLED LEFT SIDE OUTBOARD WEB FLOOR PANELS.  (M)
